# SDR PLGA971208C

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357BE
- Make and model: Saab 340B
- Aircraft serial: 340B277
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Closed
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ALB - FLT 4500 - WHILE AT CRUISE, CREW EXPERIENCED AN AVIONICS SMOKE WARNING INDICATION.  CREW DIVERTED TO ALB AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE AVIONICS SMOKE DETECTOR.  AIRCRAFT RETURNED TO SERVICE.  (M)
